# SDR SIMA20210420003

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N278NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000784
- Aircraft time: 4,774 hours, 2,941 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK DURING THE CLIMB OUT RAN THE QRH, EICAS CAUTION MSG WENT AWAY. RIGHT AFTER THAT PACK 2 OFF ADVISORY DISPLAYED."TRANSFERRED TO NRWC 078-MIA-00905"-C/A-PENDING CA
